MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC

BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC
Model Number M00522600
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: (b)(6).Block h6: imdrf device code a15 captures the reportable event of clip could not be deployed.
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip device was used for closure in the stomach during an endoscopic submucosal dissection (esd) procedure performed on (b)(6) 2025.During the procedure, the clip was able to grasp and lock onto tissue; however, the clip could not detach from the catheter to deploy.It was noted that the clip could not be deployed after it was opened.The procedure was completed with another resolution clip device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block e1: initial reporter facility name: (b)(6).Initial reporter address 1: (b)(6).Initial reporter address 2: (b)(6).Block h6: imdrf device code a15 captures the reportable event of clip could not be deployed.The returned resolution clip was analyzed through visual evaluation.It was observed that the clip assembly was detached from the bushing but attached to the control wire, evidence of soft deployment.However, the outer sheath was not returned.No other problems were identified with the device.The reported event of the clip unable to release from the catheter was not confirmed, as the there were no problems detected.It was noted that the device was returned without the outer sheath, and the circumstances leading to this damage were unknown.Therefore, the most probable root cause of this complaint is no problem detected.
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip device was used for closure in the stomach during an endoscopic submucosal dissection (esd) procedure performed on (b)(6) 2025.During the procedure, the clip was able to grasp and lock onto tissue; however, the clip could not detach from the catheter to deploy.It was noted that the clip could not be deployed after it was opened.The procedure was completed with another resolution clip device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.The device was not returned.

Brand Name
RESOLUTION CLIP
Common Device Name
CLIP, HEMOSTATIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23221085
Report Number3005099803-2025-05040
Device Sequence Number9410034
Product Code PKL
UDI-Device Identifier08714729504764
UDI-Public(01)08714729504764(17)260718(10)32049983
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2026
Device Model NumberM00522600
Device Catalogue NumberM00522600
Device Lot Number0032049983
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight72 KG